# SDR EIAA9547

- Difficulty date: October 21, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N479EV
- Make and model: Boeing 747132
- Aircraft serial: 19898
- Engine: Pwa JT9D7F
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Bird Strike
- Location: Nr 2
- Part time: 47,949 hours
- Stage of operation: CL
- Nature of condition: C
- Precautionary procedure: A, J

## Discrepancy

JFK - LOG PAGE F03795 - AT ROTATION, LOUD BANG, NR 2 ENGINE STALLED, EGT 1,000, SUSPECTED BIRD STRIKE.  DUMPED 37,000 POUNDS FUEL.  RETURNED TO JFK.  PERFORMED BIRD STRIKE AND OVERTEMP INSPECTIONS ON COMPRESSOR STAGE 1,2,3,4,5,7,9,15, AND TURBINE STAGE 1,2,3 PER MM 72-00-00. NIL DEFECTS, ITEM TRANSFERRED TO COI 003 FOR 80-HOUR FLT LIMIT PER MM 71-00-00, PAGE 220, FIG 205.  (X)
